# SDR REXA2018062300536

- Difficulty date: June 23, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 24,502 hours, 15,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FLOOR LEVEL HAS MORE THAN 50% OF LIGHTS INOP NEEDS TO BE RELAMPED. RELAMPED EMERGENCY EXIT SIGN LIGHT BULBS IAW AMM 33-51-11. OPS CHECK GOOD.
